John R Parker
John R Parker
Verified email at durham.ac.uk - Homepage
Title
Cited by
Cited by
Year
Complex hyperbolic ideal triangle groups
WM Goldman, JR Parker
J. reine angew. Math 425, 71-86, 1992
961992
The geometry of the Eisenstein-Picard modular group
E Falbel, JR Parker
Duke Mathematical Journal 131 (2), 249-289, 2006
812006
Geometry of quaternionic hyperbolic manifolds
I Kim, JR Parker
Mathematical Proceedings of the Cambridge Philosophical Society 135 (2), 291, 2003
802003
On the volumes of cusped, complex hyperbolic manifolds and orbifolds
JR Parker
Duke mathematical journal 94 (3), 433-464, 1998
641998
Complex hyperbolic Fenchel–Nielsen coordinates
JR Parker, ID Platis
Topology 47 (2), 101-135, 2008
532008
Complex hyperbolic lattices
JR Parker
Contemporary mathematics 501, 1, 2009
512009
Dirichlet polyhedra for dihedral groups acting on complex hyperbolic space
WM Goldman, JR Parker
The Journal of Geometric Analysis 2 (6), 517-554, 1992
511992
Uniform discreteness and Heisenberg translations
JR Parker
Mathematische Zeitschrift 225 (3), 485-505, 1997
501997
Shimizu’s lemma for complex hyperbolic space
JR Parker
International Journal of Mathematics 3 (02), 291-308, 1992
481992
Jørgensen's inequality for complex hyperbolic space
Y Jiang, S Kamiya, JR Parker
Geometriae Dedicata 97 (1), 55-80, 2003
452003
Representations of free Fuchsian groups in complex hyperbolic space
N Gusevskii, JR Parker
Topology 39 (1), 33-60, 2000
412000
New non-arithmetic complex hyperbolic lattices
M Deraux, JR Parker, J Paupert
Inventiones mathematicae 203 (3), 681-771, 2016
402016
On the classification of quaternionic Möbius transformations
W Cao, JR Parker, X Wang
Mathematical Proceedings of the Cambridge Philosophical Society 137 (2), 349-361, 2004
392004
Cone metrics on the sphere and Livné’s lattices
JR Parker
Acta mathematica 196 (1), 1-64, 2006
382006
Complex hyperbolic quasi-Fuchsian groups and Toledo's invariant
N Gusevskii, JR Parker
Geometriae Dedicata 97 (1), 151-185, 2003
382003
On hyperbolic polyhedra arising as convex cores of quasi-Fuchsian punctured torus groups
AD Mednykh, J Parker, AY Vesnin
Bol. Soc. Mat. Mexicana (3) 10, 357-381, 2004
342004
On hyperbolic polyhedra arising as convex cores of quasi-Fuchsian punctured torus groups
AD Mednykh, J Parker, AY Vesnin
Bol. Soc. Mat. Mexicana (3) 10, 357-381, 2004
342004
Hyperbolic spaces
JR Parker
Jyväskylä lectures in Mathematics, 2008
332008
The moduli space of the modular group in complex hyperbolic geometry
E Falbel, JR Parker
Inventiones mathematicae 152 (1), 57-88, 2003
332003
Bending formulae for convex hull boundaries
JR Parker, C Series
Journal d’Analyse Mathématique 67 (1), 165-198, 1995
331995
The system can't perform the operation now. Try again later.
Articles 1–20